# SDR SWAA2019010327808

- Difficulty date: December 19, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 52,419 hours, 30,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: 6949956
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE CHAIN ASSY LOOSE.  REATTACHED CHAIN PER MT.
